Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

I am suffering pityrosporum folliculitis. Can I get any advise from Online doctor

I am 30yrs female old.since 3 yrs I am suffering pityrosporum folliculitis . dr advised antifungal tablet & ointment.2month continuesly used,but no effect. pls dr can i get any advise
Asked On : Fri, 14 Jan 2011
Answers:  2 Views:  687
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
i have folliculitis and its spreading all over my body. As of this very moment i have 13 spots. Is it bad that they have spread this much within a day. Do i need to go to the doctor asap or do i need to see if they heal by themselves ?
Answered: Wed, 4 May 2011
Dermatologist Dr. Bharat Chawda's  Response
Hi! jincysajeev,
Welcome to HealthcareMagic forum,
P.Folliculitis does need an antifungal treatment ,but depends what antifungal you have taken .We usually prefer ketoconazole tablets for this .We have seen that waxing over the area increases the problem ,so avoid waxing of the skin.
Answered: Fri, 21 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor